Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compacité extrémale


Authors: Jean Bourgain and Michel Talagrand
Journal: Proc. Amer. Math. Soc. 80 (1980), 68-70
MSC: Primary 46B10; Secondary 46A50
MathSciNet review: 574510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Un ensemble borné d'un espace de Banach E est faiblement compact dès qu'il est compact pour la topologie de la convergence simple sur les points extrêmaux de la boule unité du dual de E.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10, 46A50

Retrieve articles in all journals with MSC: 46B10, 46A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574510-8
PII: S 0002-9939(1980)0574510-8
Keywords: Extreme point, integral representation
Article copyright: © Copyright 1980 American Mathematical Society